Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 7, Issue 5, 288-367
Articles: 1 - 6 XML export
Lefschetz type theorems for a class of noncompact mappings
Author(s): Donal ORegan
Pages: 288--295
Additive \(\rho\)--functional inequalities
Author(s): Choonkil Park
Pages: 296--310
Some new generalizations of Ostrowski type inequalities on time scales involving combination of \(\triangle\)-integral means
Author(s): Yong Jiang, Hüseyin Rüzgar, Wenjun Liu, Adnan Tuna
Pages: 311--324
Visco-resolvent algorithms for monotone operators and nonexpansive mappings
Author(s): Peize Li, Shin Min Kang, Li-Jun Zhu
Pages: 325--344
Coupled coincidence point theorems for mappings without mixed monotone property under c-distance in cone metric spaces
Author(s): Rakesh Batra, Sachin Vashistha, Rajesh Kumar
Pages: 345--358
On the Ulam stability of a quadratic set-valued functional equation
Author(s): Faxing Wang, Yonghong Shen
Pages: 359--367